# SDR QXEA200601558

- Difficulty date: April 28, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Tool Damage
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 FORWARD BAGGAGE DOOR, FORWARD AND AFT SIDE FRAMES HAVE TOOLING DAMAGE.  REPAIRED IAW RD 8/4-52-257 AND HORIZON AIR EA 6-52-459
